Alert archive / Texas / Gale Warnings in 2013

Gale Warning 2, NWS Corpus Christi, TX

February 24, 2013

NWS Corpus Christi, TX issued this gale warning at Feb 24, 2013, 3:20 PM CST. It took effect at Feb 25, 2013, 9:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2013, 3:20 PM CST (21:20 UTC)
In effect from
Feb 25, 2013, 9:00 AM CST
Expired
Feb 26, 2013, 3:00 AM CST
In force
18 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WHUS74 KCRP 242120
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
320 PM CST SUN FEB 24 2013

...GALE FORCE WINDS AND HAZARDOUS SEAS MONDAY...

.A STRONG COLD FRONT WILL PUSH THROUGH THE COASTAL WATERS MONDAY
MORNING. NORTHWEST WINDS BEHIND THE FRONT WILL QUICKLY
INCREASE...WITH GALES POSSIBLE. HAZARDOUS SEAS WILL DEVELOP IN
RESPONSE TO THE STRONG OFFSHORE FLOW. CONDITIONS ARE FORECAST TO
IMPROVE LATE MONDAY EVENING INTO TUESDAY.

GMZ250-255-270-275-250600-
/O.UPG.KCRP.GL.A.0001.130225T1500Z-130226T0300Z/
/O.NEW.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
320 PM CST SUN FEB 24 2013

...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS.

* SEAS: BUILDING TO 8 TO 10 FEET IN DEEP WATERS...4 TO 7 FEET 
  IN NEARSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-250600-
/O.NEW.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
320 PM CST SUN FEB 24 2013

...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST
TUESDAY. 

* WINDS: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
7 follow-up statements
490 
WHUS74 KCRP 250257
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
857 PM CST SUN FEB 24 2013

...DENSE SEA FOG POSSIBLE THIS EVENING AND TONIGHT...
...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS MONDAY AND
MONDAY NIGHT...

.AREAS OF DENSE SEA FOG HAVE DEVELOPED ACROSS THE MIDDLE TEXAS
COASTAL WATERS THIS EVENING. THE FOG IS EXPECTED TO PERSIST THROUGH
THE EVENING HOURS AND INTO TONIGHT. IN ADDITION...A STRONG COLD
FRONT WILL SWEEP ACROSS AREA WATERS MONDAY MORNING WITH POOR
MARINE CONDITIONS DEVELOPING IN ITS WAKE.

GMZ230-235-250-255-251000-
/O.NEW.KCRP.MF.Y.0002.130225T0257Z-130225T1000Z/
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
857 PM CST SUN FEB 24 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY...FOR
AREA BAYS AND WATERWAYS AS WELL AS THE NEARSHORE WATERS. A GALE
WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY.

* WINDS MONDAY: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS
  WITH GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS
  30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. LOCALLY HIGHER GUSTS
  POSSIBLE.

* BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH ON MONDAY.

* SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET MONDAY.

* VISIBILITY: ONE MILE OR LESS THIS EVENING WITH SOME IMPROVEMENT
  POSSIBLE AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ270-275-251000-
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
857 PM CST SUN FEB 24 2013

...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST
TUESDAY FOR THE OFFSHORE WATERS. 

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO
  AROUND 40 KNOTS. LOCALLY HIGHER GUSTS POSSIBLE.

* SEAS: RAPIDLY BUILDING TO 10 TO 14 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HART
041 
WHUS74 KCRP 250932
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
332 AM CST MON FEB 25 2013

...DENSE SEA FOG THIS MORNING...GALE WARNING REMAINS IN EFFECT
FOR ALL MARINE AREAS TODAY AND TONIGHT...

.AREAS OF DENSE SEA FOG WILL CONTINUE ACROSS THE MIDDLE TEXAS
COASTAL WATERS EARLY THIS MORNING. IN ADDITION...A STRONG COLD
FRONT WILL SWEEP ACROSS AREA WATERS LATER THIS MORNING WITH VERY
STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE. WINDS ARE EXPECTED TO
STRENGTHEN TO GALE FORCE RESULTING IN HAZARDOUS SEAS. THE VERY
STRONG WIND WILL ERODE THE SEA FOG BY LATE MORNING.

GMZ230-235-250-255-252200-
/O.EXT.KCRP.MF.Y.0002.000000T0000Z-130225T1500Z/
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
332 AM CST MON FEB 25 2013

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CST TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 AM CST TUESDAY. 

* WINDS: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS WITH
  GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS 30 TO
  35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. LOCALLY HIGHER GUSTS
  POSSIBLE.

* BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH.

* SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET.

* VISIBILITY: ONE MILE OR LESS THIS MORNING WITH IMPROVEMENT
  EXPECTED BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-252200-
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
332 AM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
CST TUESDAY. 

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO
  45 KNOTS.

* SEAS: RAPIDLY BUILDING TO 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

TE
723 
WHUS74 KCRP 251456
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
856 AM CST MON FEB 25 2013

...DENSE FOG ADVISORY TO EXPIRE AT 9 AM THIS MORNING...GALE
WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS TODAY AND
TONIGHT...

.A STRONG COLD FRONT WILL SWEEP ACROSS AREA WATERS LATER THIS
MORNING WITH VERY STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE.
WINDS ARE EXPECTED TO STRENGTHEN TO GALE FORCE RESULTING IN
HAZARDOUS SEAS.

GMZ230-235-250-255-252300-
/O.EXP.KCRP.MF.Y.0002.000000T0000Z-130225T1500Z/
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
856 AM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. A
GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. 

* WINDS: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS WITH
  GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS 30 TO
  35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. LOCALLY HIGHER GUSTS
  POSSIBLE.

* BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH.

* SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ270-275-252300-
/O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
856 AM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. 

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 
  TO 45 KNOTS. 

* SEAS: RAPIDLY BUILDING TO 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB/TE
049 
WHUS74 KCRP 252153
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
353 PM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS THIS
EVENING...

.VERY STRONG WINDS TO GALE FORCE ARE EXPECTED TO CONTINUE OVER
THE MIDDLE TEXAS COASTAL WATERS THROUGH THIS EVENING. AS A
RESULT...HAZARDOUS SEAS ARE ALSO EXPECTED TO DEVELOP. WINDS WILL
SLOWLY DIMINISH LATE TONIGHT...HOWEVER SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY PERSIST AFTER WARDS.

GMZ230-235-250-255-270-275-260600-
/O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
353 PM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. 

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 
  TO 45 KNOTS. 

* SEAS: RAPIDLY BUILDING TO 9 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CB
599 
WHUS74 KCRP 260331
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
931 PM CST MON FEB 25 2013

...POOR MARINE CONDITIONS CONTINUE ACROSS MUCH OF THE MIDDLE TEXAS
COAST...

.STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE INTO TONIGHT
ACROSS THE NEAR AND OFFSHORE WATERS. GALE WARNINGS CONTINUE FOR
THOSE LOCATIONS. CONDITIONS ARE GRADUALLY IMPROVING OVER AREA BAYS
AND WATERWAYS WHERE THE GALE WARNING HAS BEEN LOWERED TO A SMALL
CRAFT ADVISORY.

GMZ230-235-260900-
/O.CAN.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/
/O.NEW.KCRP.SC.Y.0023.130226T0331Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
931 PM CST MON FEB 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY FOR AREA BAYS AND WATERWAYS...WHICH IS IN EFFECT
UNTIL 3 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED FOR
AREA BAYS AND WATERWAYS.

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* BAYS AND WATERWAYS: BAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-260900-
/O.EXT.KCRP.GL.W.0002.000000T0000Z-130226T0600Z/
/O.NEW.KCRP.SC.Y.0023.130226T0600Z-130226T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
931 PM CST MON FEB 25 2013

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY FOR THE NEARSHORE WATERS...WHICH IS IN EFFECT UNTIL 3
AM CST TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT
CST TONIGHT FOR THE NEARSHORE WATERS.

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO
  AROUND 40 KNOTS DECREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT.

* SEAS: SEAS 6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-260900-
/O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
931 PM CST MON FEB 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY FOR THE
OFFSHORE WATERS.

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 
  TO 45 KNOTS. 

* SEAS: 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HART
732 
WHUS74 KCRP 260604
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1204 AM CST TUE FEB 26 2013

...POOR MARINE CONDITIONS CONTINUE ACROSS MUCH OF THE MIDDLE
TEXAS COAST...

.STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE INTO TONIGHT
ACROSS THE OFFSHORE WATERS WHERE GALE WARNINGS REMAIN IN EFFECT.
CONDITIONS WILL CONTINUE TO IMPROVE OVER AREA BAYS AND WATERWAYS
WHERE SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT.

GMZ250-255-260900-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-130226T0600Z/
/O.CON.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1204 AM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY
THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING. 

* WINDS MONDAY: NORTHWEST WINDS 20 TO 25 KNOTS.

* SEAS: SEAS 6 TO 7 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-260900-
/O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1204 AM CST TUE FEB 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING. 

* WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 
  TO 45 KNOTS. 

* SEAS: 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-260900-
/O.CON.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1204 AM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY
THIS MORNING. 

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* BAYS AND WATERWAYS: BAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


TE
021 
WHUS74 KCRP 260845
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 AM CST TUE FEB 26 2013

...WINDS AND SEAS WILL CONTINUE TO DECREASE ACROSS THE MIDDLE
TEXAS COAST...

.OFFSHORE WINDS AND SEAS WILL CONTINUE TO DECREASE THROUGH THE
MORNING HOURS. HOWEVER...WINDS ACROSS THE OFFSHORE WATERS WILL REMAIN AT
ADVISORY LEVELS THROUGH NOON...WHILE NEARSHORE WATERS WILL REMAIN
AT CAUTION LEVELS.

GMZ270-275-261800-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/
/O.EXB.KCRP.SC.Y.0023.130226T0900Z-130226T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
245 AM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE
GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING. 

* WINDS MONDAY: NORTHWEST WINDS AROUND 30 KNOTS DECREASING TO 20
  TO 25 KNOTS.

* SEAS: SEAS 9 TO 11 FEET SUBSIDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


$$

GMZ230-235-250-255-260945-
/O.EXP.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
245 AM CST TUE FEB 26 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING. 

WINDS AND SEAS HAVE DECREASED TO BELOW ADVISORY
LEVELS...THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO
EXPIRE. HOWEVER...WINDS AND SEAS REMAIN AT CAUTION LEVELS ACROSS
THE NEARSHORE WATERS AND SOUTHERN BAYS. WINDS AND SEAS WILL CONTINUE
TO SUBSIDE THROUGH THE MORNING HOURS.

$$

TE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Feb 24, 11:57 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Feb 24, 11:57 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1157 AM CST SUN FEB 24 2013

.DISCUSSION...UPDATED FOR THE 18Z AVIATION DISCUSSION.

&&

.AVIATION....AVIATION...EXPECTING OVERALL MVFR CONDITIONS DUE TO
CEILINGS TO CONTINUE THROUGH THIS EVENING...WITH BRIEF PERIODS OF
VFR FROM VCT TO BEA TO COT. PATCHY DRIZZLE WILL ALSO BE POSSIBLE
FROM CRP- VCT. CEILINGS WILL THEN EXPECTED TO GRADUALLY LOWER TO
IFR INTO EARLY MONDAY AHEAD OF A COLD FRONT...WITH PATCHY FOG
DEVELOPING OVER THE INLAND PLAINS FROM VCT-ALI. FRONTAL PASSAGE
TIMING FROM WEST TO EAST IS EXPECTED TO MOVE THROUGH BETWEEN 10Z-
14Z. STRONG NORTHWESTERLY WINDS WILL DEVELOP IN WAKE OF THE
PASSAGE...WITH MUCH STRONGER WINDS DEVELOPING BY LATE MORNING.
MOISTURE CONFINED OVER CRP-ALI-VCT SHOULD CONTRIBUTE TO A FEW
SHOWERS DEVELOPING AHEAD AND ALONG THE FRONT. MUCH CAPPING IN THE
MIDLEVELS SHOULD HINDER THUNDER DEVELOPMENT. VFR CONDITIONS WILL
DEVELOP BY 15Z MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  63  71  41  74  /  10  20  20   0   0
VICTORIA          72  60  68  39  71  /  10  30  30   0   0
LAREDO            80  57  70  40  78  /  10  10  10   0   0
ALICE             78  61  70  40  76  /  10  20  10   0   0
ROCKPORT          71  64  71  45  69  /  20  30  20   0   0
COTULLA           78  56  66  37  74  /  10  20  10   0   0
KINGSVILLE        77  63  71  39  76  /  10  20  20   0   0
NAVY CORPUS       71  66  72  47  70  /  20  20  20   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM TO 8 PM CST MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND ADVISORY FROM 9 AM TO 8 PM CST MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

CB/85...AVIATION
Hazardous weather outlook, Feb 24, 5:30 AM CST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
530 AM CST SUN FEB 24 2013

TXZ229>234-239>247-251130-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
530 AM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN THE NORTHERN COASTAL
BEND AND BRUSH COUNTRY TONIGHT. SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
MONDAY BEHIND A COLD FRONT. A RED FLAG WARNING IS IN EFFECT.

A WIND ADVISORY IS ALSO IN EFFECT MONDAY FOR STRONG WINDS
DEVELOPING BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-251130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
530 AM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS LIKELY...AND GALE CONDITIONS
POSSIBLE...OVER THE COASTAL WATERS AFTER FRONTAL PASSAGE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PZ/WC

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:20 AM CSTGale WatchCRP12 hr
Feb 24, 3:51 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more5 hr
Feb 24, 3:51 AM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more40 hr
Feb 24, 4:41 AM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more40 hr

Nearby

Gale Warnings in Texas, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.